PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 4 | 644-649
Tytuł artykułu

On the Hilbert function of curvilinear zero-dimensional subschemes of projective spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Here we show the existence of strong restrictions for the Hilbert function of zerodimensional curvilinear subschemes of P n with one point as support and with high regularity index.
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
4
Strony
644-649
Opis fizyczny
Daty
wydano
2003-12-01
online
2003-12-01
Twórcy
autor
autor
autor
Bibliografia
  • [1] C. Ciliberto and R. Miranda: “Interpolations on curvilinear schemes”, J. Algebra, Vol. 203, (1998), pp. 677–678. http://dx.doi.org/10.1006/jabr.1997.7241
  • [2] Ph. Ellia and Ch. Peskine: “Groupes de points de P 2: caractere et position uniform”, In: Algebraic Geometry, Proceedings, L'Aquila 1988, pp. 111–116, Lect. Notes in Math. 1417, Springer-Verlag, 1990.
  • [3] G. Fatabbi and A. Lorenzini: “On a sharp bound for the regularity index of any set of fat points”, J. Pure Appl. Algebra, Vol. 161, (2001), pp. 91–111. http://dx.doi.org/10.1016/S0022-4049(00)00083-9
  • [4] A.V. Geramita, P. Maroscia, L. Roberts: “The Hilbert function of a reduced k-algebra”, J. London Math. Soc., Vol. 28, (1993), pp. 443–452.
  • [5] P.V. Thiên: “Segre bound for the regularity index of fat points in P 3”, J. Pure Appl. Alg., Vol. 151, (2000), pp. 197–214. http://dx.doi.org/10.1016/S0022-4049(99)00055-9
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02475184
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.